Shape-Measure Method for Solving Elliptic Optimal Shape Problems (Fixed Control Case)

Volume 27, No. 1, April 2001, Pages 41-63

A. Fakharzadeh J; J. E. Rubio

The continuity of linear and sublinear correspondences defined on cones

Volume 41, Issue 1, February 2015, Pages 43-55

M. Aghajani; K. Nourouzi; D. ÓRegan

Expected Number of Local Maxima of Some Gaussian Random Polnomials

Volume 34, No. 1, April 2008, Pages 45-58

S. Rezakhah; S. Shemehsavar

On Pre-θ-Open Sets and Two Classes of Functions

Volume 32, No. 1, April 2006, Pages 45-63

M. Caldas; S. Jafari; G. B. Navalagi; T. Noiri

Some Results on Boundedness in Locally Convex Cones

Volume 35, No. 1, April 2009, Pages 49-60

A. Ranjbari; H. Saiflu

Convergence Theorems For Two Finite Families of Uniformly L-Lipschitzian Mappings

Volume 34, No. 2, November 2008, Pages 49-57

X. Qin; S. M. Kang; M. Shang


Volume 37, No. 2, July 2011, Pages 49-60


Classical quasi-primary submodules

Volume 37, No. 4, December 2011, Pages 51-71

M. Behboodi; R. Jahani-Nezhad; M. H. Naderi

Shen's Processes on Finslerian Connections

Volume 36, No. 2, November 2010, Pages 57-73

A. Tayebi; B. Najafi

The KTH Visit in Semi-Markov Processes

Volume 27, No. 2, November 2001, Pages 65-79

A. R. Mirghadri; A. R. Soltani


Volume 39, Issue 1, March 2013, Pages 65-85

M. H. Hooshmand

A Necessary Condition for Weyl-Heisenberg Frames

Volume 30, No. 2, November 2004, Pages 67-79

A. Safapour; R. Kamyabigol

Locally GCD domains and the ring $D+XD_S[X]$

Volume 42, Issue 2, April 2016, Pages 263-284

G. W. Chang; T. Dumitrescu; M. Zafruhhah

Finite groups with three relative commutativity degrees

Volume 39, Issue 2, May 2013, Pages 271-280

R. Barzegar; A. Erfanian; M. Farrokhi D. G.

Multipliers of continuous $G$-frames in Hilbert spaces

Volume 43, Issue 2, April 2017, Pages 291-305

M. R. Abdollahpour; Y. Alizadeh

On group equations

Volume 41, Issue 2, April 2015, Pages 315-324

S. K. Prajapati; R. Sarma

Branches in random recursive k-ary trees

Volume 38, Issue 2, July 2012, Pages 323-331

Mehri Javanian; Mohammad Q. Vahidi Asl

Periodically correlated and multivariate symmetric stable‎ ‎processes related to periodic and cyclic flows

Volume 40, Issue 2, April 2014, Pages 339-355

Afshin Parvardeh; Sareh Goliforushani; Ahmad Reza Soltani

Polynomially bounded solutions of the Loewner‎ ‎differential equation in several complex variables

Volume 42, Issue 3, June 2016, Pages 521-537

A. Ebadian; S. Rahrovi; S. Shams; J. Sokol